# SDR UIEA2022072600784

- Difficulty date: July 26, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N508KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36135
- Aircraft time: 45,754 hours, 8,650 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DOOR CUTOUT STRUCTURE CRACK AT L5 DOOR STA 2230( 1) REMOVED AFFECTED FASTENERS TO GET ACCESS IAW SRM 51-40-02 REV 95. 2) REPAIR DAMAGE AREA IAW SRM 53-60-15-2R-3 REV 95. 3) INSTALL FASTENERS IAW SRM 53-60-15-2R-3 REV 95. 4) JOB COMPLETED AND CONDITION CHECK NORMAL )
